Allergan (Costa Rica) Style 115 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
115-290 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Company representative reported on behalf of patient no complaint against the device.Healthcare professional later reported "intracapsular rupture".Patient later reported through company representative "intracapsular rupture of breast implant", "textured implant included in the recall", "enlarged axillary lymph nodes are likely secondary to systemic process" and "few breast cysts".This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacture report number 9617229-2024-11086.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.Device evaluation:
based on the device analysis grid, the assessments of the complaint are:
rupture: observed, broken device assessed as unidentified (tear) opening (shell thickness within specification) and more than three openings were assessed as surgical damage.As per the investigation procedure wear abrasion and creases were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.